# SDR ASAA2019032428756

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 25,223 hours, 8,260 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 2 ENGINE FAN LUBE NR 3, 4, 7, 8, 19, 20, 21, 22 AND 24 SPACERS ELASTOMERS ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED ALL 24 SPACERS ON NR 2 ENGINE REF T/C 78472010.
